MathSciNet Relay Station
MathSciNet bibliographic data
MR608940 35K35 (49A22)
Zhikov, V. V.; Kozlov, S. M.; Oleĭnik, O. A. $G$-convergence of parabolic operators. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 1(217), 11–58, 248.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement